# SDR P5CA9500773

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: DL1326M119
- Condition: Failed
- Location: Rt Aileron
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

OFF BLOCKS ON FLIGHT CONTROL CHECK RIGHT OUTBOARD AILERON LOCKED OUT WITH FLAPS DOWN.  REPLACED AILERON LOCK-OUT ACTUATOR.
